# 2024 Hoosier State Relays Trials Hosted by West Lafayette High School

Thursday (3/7/23) @ 5:00 PM (EST), Lambert Fieldhouse, Purdue University

West Lafayette High School Track & Field is hosting the <u>Thursday, March 7</u> qualifying sessions for the Hoosier State Relays at Purdue's Lambert Fieldhouse. This session will be starting at 5:00 PM and will <u>not</u> have a limit of individual entries or Relay entries per team. Entry fees are \$8 per individual and \$24 per Relay. Fees will be paid on Direct Athletics by the Monday, March 4, 11:59 PM registration deadline. If an entered athlete becomes unavailable, simply "sub in" for that athlete as there will be no refunds awarded. We may close events as they become full!

### Please note the starting heights and minimum measures for the field events below!

**Opening heights:** PV 7-6 (Girls) and 10-6 (Boys) HJ 5-7 (Boys) then 4-8 (Girls) **Minimum measure:** LJ 13-0 (Girls) and 17-0 (Boys) Shot 40-0 (Boys) then 28-0 (Girls)

(Please consider these performance marks when entering athletes) (Please note that the LJ board is 13 feet from the sand)

## \*Approximate\* time schedule (Girls will compete first in all running events) based on entries.

5:00 PM	(G, B) PV, (B,G) HJ, (G, B) LJ & (B, G) Shot			Do not bring Shots!	
5:00 PM	<b>55m HH</b> (G)	Heats	3200m (G)	sections	30 minutes (15 min. cutoff)
5:20 PM	<b>55m HH</b> (B)	Heats			
5:40 PM	<b>55m Dash</b> (G)	Heats	<b>3200m</b> (B)	sections	25 minutes (13 min. cutoff)
6:00 PM	<b>55m Dash</b> (B)	Heats			
We will start 4 X 800 Relays as soon as the last Boys 3200m finishes					
6:30 PM?	<b>4 X 800</b> (G)	sections	25 minutes		
6:55 PM	<b>4 X 800</b> (B)	sections	20 minutes		
7:15 PM	4 X 200 (G)	sections	20 minutes		
7:35 PM	<b>4 X 200</b> (B)	sections	20 minutes		
7:55 PM	DMR (G)	sections	1200-400-800-1600 (c	oaches present	team splits at the finish line if needed)
8:25 PM	DMR (B)	sections	1200-400-800-1600 (c	oaches present	team splits at the finish line if needed)
8:45 PM	4 X 400 (G)	sections	25 minutes		
9:10 PM	<b>4 X 400</b> (B)	sections	25 minutes		
9:35 PM	End of Meet?				

### Your team must be able to arrive in time to begin competition at 5:00 PM.

Field events will be conducted until each athlete is eliminated. The top 24 (statewide) in track events, Long Jump & Shot Put and top 18 in HJ and Pole Vault will be allowed to compete at the HSR Finals at the Indiana State Fairgrounds on Saturday, March 23<sup>rd</sup> 2024. Information regarding the finals can be found at: https://hsr.iatccc.org/finals-info/

As part of the entry procedure for **Direct Athletics** you must enter a roster, in addition to individual entries (unlimited) and Relays (unlimited) with subs coming from the listed roster ONLY. Team packets and meet programs will be emailed. All substitutions must be made on the Scratch/Sub sheet that will be sent out to registered teams. **Subs must be on your** <u>"active" roster.</u> Entry fees are to be paid on Direct Athletics at the time of registration.

T-shirts may also be available at \$15 per shirt.

Contracts will be sent to your school's AD once registration closes.

## Please ONLY contact me for questions and information, not West Lafayette Athletic Department!

Andy Dunn <u>dunnn@wl.k12.in.us</u>